# SDR DALA2022072105051

- Difficulty date: July 19, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 90,329 hours, 22,716 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 FLT ATT UNABLE TO DISARM 4R. CORRECTIVE ACTION: SECURED BUSTLE AND PERFORMED OPS CHECK PER B757 AMM 52-11. (9189968)
